# SDR CA051206009

- Difficulty date: November 23, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 20,483 hours, 14,039 cycles
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03600923
- Condition: Wrong Part
- Location: Starter Gen
- Component: Starter Gen, Lucas
- Component part number: 23085001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER-GEN SUFFERED A BEARING FAILURE THAT TOOK THE GENERATOR OFF-LINE.  THE ANTI-DRIVE END (ADE) BEARING FAILED, CAUSING THE ARMATURE TO DESTROY ITSELF BY RUBBING ON THE STATOR POLES.  ON DISASSEMBLY BY OVERHAUL SHOP, THE BEARING WAS FOUND TO BE P/N 03-6009-23, WHICH IS NOT APPROVED IN THE 23085-001 ST-GEN.  THE CORRECT BEARING IS P/N 03-6009-18.
